# SDR 2009FA0000062

- Difficulty date: January 29, 2009
- Submitted: February 4, 2009
- Operation: General aviation
- Aircraft: N8252T
- Make and model: Beech F33A
- Aircraft serial: CE1545
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: SM50D7
- Part serial: RW0734
- Condition: Intermittent
- Location: Landing Gear
- Part time: 155 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED AFTER PUTTING THE GEAR SELECTOR IN THE DOWN POSITION THE GEAR WOULDN`T EXTEND, AFTER CYCLING GEAR SELECTOR GEAR WENT DOWN, ACFT RETURNED TO BASE.  ON TROUBLESHOOTING THE MECHANIC CYCLED GEAR SEVERAL TIMES AND WAS UNABLE TO FAIL, THIS WAS A REPEAT WRITE UP, REPLACED RELAY.  PROBABLE CAUSE AT THIS TIME UNKNOWN.  INSTALLED NEW AND IMPROVED RELAY IAW DATE CODE.  (K)
